CSpace
Uniqueness of admissible meromorphic functions in the unit disc
Fang, ML
1999-04-01
Source PublicationSCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY
ISSN1006-9283
Volume42Issue:4Pages:367-381
AbstractThe uniqueness of admissible meromorphic functions in the unit disc is studied.
Keywordadmissible meromorphic function uniqueness unit disc
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000080183500004
PublisherSCIENCE PRESS
Citation statistics
Cited Times:15[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/14667
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, Inst Math, Beijing 100080, Peoples R China
2.Nanjing Normal Univ, Dept Math, Nanjing 210097, Peoples R China
Recommended Citation
GB/T 7714
Fang, ML. Uniqueness of admissible meromorphic functions in the unit disc[J]. SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,1999,42(4):367-381.
APA Fang, ML.(1999).Uniqueness of admissible meromorphic functions in the unit disc.SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,42(4),367-381.
MLA Fang, ML."Uniqueness of admissible meromorphic functions in the unit disc".SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY 42.4(1999):367-381.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Fang, ML]'s Articles
Baidu academic
Similar articles in Baidu academic
[Fang, ML]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Fang, ML]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.